# SDR SIMA200119906

- Difficulty date: July 17, 2001
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N498AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 498
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672407252
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP2 INSPECTION, FOUND CORROSION ON FLOORBEAM 38 AND 39.  THE FLOORBEAMS WERE REPAIRED BY INSERTION OF A SPLICE IAW ATR72 SRM.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
